Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces

John Michael Rassias; Mohan Arunkumar; Elumalai Sathya

Volume 1, Issue 1 , February 2019, Pages 1-43

  In this paper, we introduce and examine the generalized Ulam-Hyers stability of fixed Euler-Lagrange  k-Cubic-Quartic functional Equationf(x+ky) + f(kx+y) + f(x-ky) + f(y-kx) = k2[2f(x+y) + f(x-y) + f(y-x)] + 2(k4-1) [f(x) + f(y)] +k2/4(k2-1) [f(2x) + f(2y)]where k is a real number ...  Read More

Stability of cosine type functional equations onmodule extension Banach algebras

Abbas Zivari-Kazempour

Volume 1, Issue 1 , February 2019, Pages 44-49

  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper we investigate the stability of the cosine type functional equation φ(ab,a·y+x·b)=φ(ab,x·b-a·y)=2φ(a,x)φ(b,y),on module extension Banach algebra U=A+X.  Read More

Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad

Volume 1, Issue 1 , February 2019, Pages 50-61

  This research tends to focus on proving the results of coupled fixed point in partially ordered cone metric spaces by imposing some condition on a self-mapping and a sequence of mappings via $\alpha$-series.  The $\alpha$-series are wider than the convergent series.  Furthermore, an example ...  Read More